MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P; STEM: AMISTEM-P STD STEM SIZE 2

MEDACTA INTERNATIONAL SA AMISTEM-P; STEM: AMISTEM-P STD STEM SIZE 2
Model Number 01.18.402
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At 5 years 8 months from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon removed all medacta hardware and implanted a antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 21 mar 2025.Lot 188731: (b)(4) items manufactured and released on 27-feb-2019.Expiration date: 2024-02-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised.Batch review performed on 21 mar 2025 on ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot.1811842.Lot 1811842: (b)(4) items manufactured and released on 08-apr-2019.Expiration date: 2024-03-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Batch review performed on 21 mar 2025 on cup: mpact 01.32.156dh acetabular shell ø56 two-holes (k132879) lot.1810288.Lot 1810288: (b)(4) items manufactured and released on 15-mar-2019.Expiration date: 2024-03-04.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 21 mar 2025 on liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot.1811218.Lot 1811218: (b)(4) items manufactured and released on 14-mar-2019.Expiration date: 2024-03-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
AMISTEM-P
Common Device Name
STEM: AMISTEM-P STD STEM SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21771298
Report Number3005180920-2025-00278
Device Sequence Number10161371
Product Code LPH
UDI-Device Identifier07630040720014
UDI-Public07630040720014
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2024
Device Model Number01.18.402
Device Lot Number188731
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale